ITEM METADATA RECORD
Title: Free linear-systems on integral gorenstein curves
Authors: Coppens, Marc # ×
Issue Date: 1992
Publisher: Academic Press
Series Title: Journal of Algebra vol:145 issue:1 pages:209-218
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science